1. Home
  2. Over the Counter
  3. Pharmaceuticals
  4. Pain & Fever Relief
  5. Acetaminophen Extra Strength - 500 mg (100-ct)
Acetaminophen Extra Strength - 500 mg (100-ct)
Acetaminophen Extra Strength - 500 mg (100-ct)

Acetaminophen Extra Strength - 500 mg (100-ct)

Your Price: $2.50
500 mg (100 Caplets per Bottle) Extra strength pain reliever and fever reducer.
Item Number: 18040
Availability:

Related Products

Extra Strength Pain Reliever/Fever Reducer. Temporarily relieves minor aches and pains due to headache, muscular aches, backache, arthritis, the common cold, toothache, flu, premenstrual and menstrual cramps. Compare to the active ingredient of Extra Strength Tylenol.

Recently Viewed Items